advertisement
Question
Posted by: Confused | 2010/03/01

Hopefully just hormones

I am a 23 year old woman who recently stopped with my 8 weeks injection (Cant remeber the name) I was on it for about 6 years. Since I''ve stopped I have really irregular periods.
Everytime I orgasm, about the day after I start my periods for the full 6-7 days. And not always with penetration.
Is this just my hormones adjusting or is something wrong?
Thanx
Confused

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Probably your hormones adjusting.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/03/02

Probably your hormones adjusting.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement